# SDR AALA20100417TUL02

- Difficulty date: April 17, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 44,894 hours, 15,280 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15 LEFT STATIONS 1700 TO 1720 DAMAGED.  DOUBLER INSTALLED WITH CHERRY MAX FASTENERS AFT OF LEFT NUMBER 4 DOOR.  REPAIRS WERE MADE PER EA B757-53-010082, EA B757-53-010081 AND SRM 53-00-01-2R 3 TO AREA STATIONS 1700 TO 1720 STRINGERS 13 TO 15 LEFT.
